Candida die-off: can it give you fever, chills, flu-like?

Discussion in 'Fibromyalgia Main Forum' started by hopeful4, Aug 20, 2005.

  1. hopeful4

    hopeful4 New Member

    I'm trying to figure out if I have the flu or if it's the candida die-off. I've been on Flucanazole for about 2 1/2 months. Early on had lots of brain fog and achey body.

    Now I'm experiencing what feels like the flu: fever, chills, spacey, tired, achey. Could it be the candida die-off??

    Where I live the temperatures are in the 80's, it's summer, and I don't know a soul who has the flu. Please advise!

    Thanks and take care,
    Hopeful4
  2. Jeanne-in-Canada

    Jeanne-in-Canada New Member

    I get most of those symptoms, though briefly, much of the time just from probiotic. I don't get fever though, but have rarely had fever in my life. It is however, a normal response to fighting off infection.

    Have you checked all your symptoms w/ the perscribing doc? I don't take perscription antifungals at all anymore so the symptoms could be a bit different. The dx's are much harder on the liver.



    Jeanne
  3. hopeful4

    hopeful4 New Member

    for the info. You also responded to my other post about the Oscillococcinum, thanks for that one, too.

    I'm inclined to believe that this is the die-off. I will take your suggestion to contact my Dr. on Monday.

    I do think the homeopathic is helping. I definately have less acheyness after using it. I've used homeopathy over the years, so thought I'd give it a try with this.

    Regarding the liver, I'm aware that it is taxed by the prescription meds. My Dr. is also giving me something to help protect it, Liv52. Also, I go for acupuncture, and my acupuncturist says that my liver appears to be doing fine. I expect that my Dr. will be sending me for labs soon to check on it.

    Thanks for your help, and enjoy the day.
    Hopeful4